# SDR AALA202211072087

- Difficulty date: October 20, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 35,858 hours, 14,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660U22
- Condition: Corroded
- Location: Bs 978
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN RIGHT HAND DOOR FORWARD DRAIN SUPPORT INTERCOSTAL LOCATED AT BS 978 AND RBL 48. REPLACED INTERCOSTAL PER DWG 815A0010 AND AARD 51-00-05.
